# SDR GTIA2021090935978

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 57,238 hours, 26,541 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DIRTY SOCK SMELL ON DESCENT THROUGH 10,000. PACK 2 TURNED OFF AND WENT AWAY TIL SHORT FINAL, THEN RETURNED. ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00.  PERFORMED OPS CHECK OF PACK 2 IAW AMM 21-00-00.  OPS CHECK GOOD.  NO ODOR DETECTED.  THIS CLOSES DMI # 2843038-1.  DMI LOG UPDATED, PLACARD REMOVED, MOC NOTIFIED.
